# SDR 95ZZZZ196

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1050-1070
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO, CORROSION AT SEVERAL AREAS IN STRINGER 30 CHANNEL BETWEEN FS 1050 AND FS 1070.  REMOVED CORROSION PER SRM 51-10-6.  CUT OUT DAMAGED AREA AND FABRICATED PART PER SRM 53-10-3 2 INCHES .71 7075-T62 AND 12 INCHES .90 7075-T62, TREATED AND PRIMED PER SRM 51-10-2.  TOTAL CYCLES 29,577.
